# SDR 97ZZZM534

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AT
- Make and model: Boeing 727227
- Aircraft serial: 22091
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2513217
- Condition: Low Pressure
- Location: 1l Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - DURING P/F FOUND FORWARD ENTRY DOOR EVACUATION SLIDE DOOR PRESSURE LOW.  SLIDE WAS REPLACED.
